# SDR CA950828028

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mtsbsi MU2B60
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AA5C
- Condition: Water Contam
- Location: Main Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)LANDING GEAR WOULD NOT EXTEND WITH NORMAL SYSTEM. EMERGENCY GEAR EXTENSION CARRIED OUT AND AIRCRAFT LANDED SAFELY. MOISTURE FOUND IN MAIN GEAR ACTUATOR. UNIT RESEALED BUT WAS EVENTUALLY REPLACED AFTERSUBSEQUENT FAILURE.
